# SDR FDEA201311072709

- Difficulty date: November 7, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 92,096 hours, 17,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES FOUND CRACKED, DURING OPEN-HOLE HFEC INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.4 AND XORS 713.6.  REPAIRED IAW SRM 57-20-02, REPAIR 5, FIGURE 201, REVISION 53 AND EA 1-5710-122470, REVISION B, PART 3.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 118.
